Wednesday , October 28 2026

Men who take Viagra be careful! It can affect your health like this

[ad_1]

Men who take Viagra be careful! It can affect your health like this
Men who take Viagra be careful! It can affect your health like this

Mumbai: Taking Viagra temporarily increases the flow of blood to the men’s penis. Due to which many men often use it to temporarily activate sexual ability. This pill is light blue and its shape is like diamonds. Its brand name is Sidenafil citrate. But do you know that it can be dangerous to do so? Its effect on the health of those taking Viagra regularly starts to appear gradually.

It regularly affects the vision of men taking Viagra, causing loss of vision up to 80 percent.

Researchers at the University of British Columbia in Canada have recently claimed this in a study. Researchers claim that drugs used in Viagra, Sialis, Levitra and Spadra can cause eye problems. Learn how Viagra affects the problems of the eyes.

Researchers say Viagra is used to bring stimulation. When a person takes Viagra, blood circulation increases rapidly and it directly affects the eyes. Its effect can cause sudden vision loss, while black spots can also occur on the eyes. Therefore, there is a need to be cautious about regular use of Viagra.

According to a report by DailyMail, scientists studied about 2 lakh people for four years to understand the dangers of Viagra. The study found that the problems related to the eyes were seen only in those who use it regularly. It also included retina related problems.

The risk of ischemic optic neuropathy in men involved in the study was 102% higher, this is a condition in which the blood vessels of the eye are blocked, while 44% of men develop blood clots in the retina of men, making their eyes appear red or tainted.

Researchers have warned Viagra users about the risks of this drug, but Viagra manufacturer Fizer has also said that one of the 100 people who take it complains of burning, redness, pain and secretion.

[ad_2]